Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
regularity criterion; Navier-Stokes system; bounded domain
Summary:
This paper proves a logarithmic regularity criterion for 3D Navier-Stokes system in a bounded domain with the Navier-type boundary condition.
References:
[1] Adams, R. A., Fournier, J. J. F.: Sobolev Spaces. Pure and Applied Mathematics 140, Academic Press, New York (2003). DOI 10.1016/S0079-8169(13)62896-2 | MR 2424078 | Zbl 1098.46001
[2] Azzam, J., Bedrossian, J.: Bounded mean oscillation and the uniqueness of active scalar equations. Trans. Am. Math. Soc. 367 (2015), 3095-3118. DOI 10.1090/s0002-9947-2014-06040-6 | MR 3314802 | Zbl 1315.35009
[3] Veiga, H. Beirão da, Berselli, L. C.: Navier-Stokes equations: Green's matrices, vorticity direction, and regularity up to the boundary. J. Differ. Equations 246 (2009), 597-628. DOI 10.1016/j.jde.2008.02.043 | MR 2468730 | Zbl 1155.35067
[4] Veiga, H. Beirão da, Crispo, F.: Sharp inviscid limit results under Navier type boundary conditions. An $L^p$ theory. J. Math. Fluid Mech. 12 (2010), 397-411. DOI 10.1007/s00021-009-0295-4 | MR 2674070 | Zbl 1261.35099
[5] Bendali, A., Dominguez, J. M., Gallic, S.: A variational approach for the vector potential formulation of the Stokes and Navier-Stokes problems in three-dimensional domains. J. Math. Anal. Appl. 107 (1985), 537-560. DOI 10.1016/0022-247x(85)90330-0 | MR 0787732 | Zbl 0591.35053
[6] Berselli, L. C.: On a regularity criterion for the solutions to the 3D Navier-Stokes equations. Differ. Integral Equ. 15 (2002), 1129-1137. MR 1919765 | Zbl 1034.35087
[7] Georgescu, V.: Some boundary value problems for differential forms on compact Riemannian manifolds. Ann. Mat. Pura Appl. (4) 122 (1979), 159-198. DOI 10.1007/bf02411693 | MR 0565068 | Zbl 0432.58026
[8] Giga, Y.: Solutions for semilinear parabolic equations in $L^p$ and regularity of weak solutions of the Navier-Stokes system. J. Differ. Equations 61 (1986), 186-212. DOI 10.1016/0022-0396(86)90096-3 | MR 0833416 | Zbl 0577.35058
[9] He, F., Ma, C., Wang, Y.: On regularity for the Boussinesq system in a bounded domain. Appl. Math. Comput. 281 (2016), 148-151. DOI 10.1016/j.amc.2016.01.054 | MR 3466091 | Zbl 07039666
[10] Hopf, E.: Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen. Math. Nachr. 4 (1951), 213-231 German. DOI 10.1002/mana.3210040121 | MR 0050423 | Zbl 0042.10604
[11] Huang, T., Wang, C., Wen, H.: Strong solutions of the compressible nematic liquid crystal flow. J. Differ. Equations 252 (2012), 2222-2265. DOI 10.1016/j.jde.2011.07.036 | MR 2860617 | Zbl 1233.35168
[12] Kim, H.: A blow-up criterion for the nonhomogeneous incompressible Navier-Stokes equations. SIAM J. Math. Anal. 37 (2006), 1417-1434. DOI 10.1137/s0036141004442197 | MR 2215270 | Zbl 1141.35432
[13] Leray, J.: Sur le mouvement d'un liquide visqueux emplissant l'espace. Acta Math. 63 (1934), 193-248 French \99999JFM99999 60.0726.05. DOI 10.1007/BF02547354 | MR 1555394
[14] Lions, P.-L.: Mathematical Topics in Fluid Mechanics. Vol. 2: Compressible Models. Oxford Lecture Series in Mathematics and Its Applications 10, Clarendon Press, Oxford (1998). MR 1637634 | Zbl 0908.76004
[15] Lunardi, A.: Interpolation Theory. Appunti. Scuola Normale Superiore di Pisa (Nuova Serie) 9, Edizioni della Normale, Pisa (2009). DOI 10.1007/978-88-7642-638-4 | MR 2523200 | Zbl 1171.41001
[16] Nakao, K., Taniuchi, Y.: An alternative proof of logarithmically improved Beale-Kato-Majda type extension criteria for smooth solutions to the Navier-Stokes equations. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 176 (2018), 48-55. DOI 10.1016/j.na.2018.05.018 | MR 3856717 | Zbl 1403.35207
[17] Nakao, K., Taniuchi, Y.: Brezis-Gallouet-Wainger type inequalities and blow-up criteria for Navier-Stokes equations in unbounded domains. Commun. Math. Phys. 359 (2018), 951-973. DOI 10.1007/s00220-017-3061-0 | MR 3784537 | Zbl 1397.35176
[18] Nirenberg, L.: On elliptic partial differential equations. Ann. Sc. Norm. Super. Pisa, Sci. Fis. Mat., III. Ser. 13 (1959), 115-162. MR 0109940 | Zbl 0088.07601
[19] Wahl, W. von: Estimating $\nabla u$ by div $u$ and curl $u$. Math. Methods Appl. Sci. 15 (1992), 123-143 \99999DOI99999 10.1002/mma.1670150206 \filbreak. DOI 10.1002/mma.1670150206 | MR 1149300 | Zbl 0747.31006
Partner of
EuDML logo